# SDR IPXA2020073058411

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 30,222 hours, 19,873 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 370,  RECEIVED A CABIN ALT WARNING. LT PACK OFF, IN AUTO 2.  PRESSURIZATION WAS ABOVE 10,000 FT.  DECLARED EMERGENCY,  LANDED UNEVENTFULLY.  ACCOMPLISHED DMP 21-51-1.  RT ACM FOUND SEIZED WITH DEBRIS. REMOVED IAW AMM 21-51-03-004-001. ALSO FOUND WATER NOZZLE CLOGGED. INSTALLED RT ACM IAW AMM 21-51-03.  R & R RT WATER SPRAY NOZZLE IAW AMM 21-53-05. BOTH OP & LEAK CHECKED GOOD.
